# SDR A6WA201240596

- Difficulty date: June 21, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 19,939 hours, 19,329 cycles
- Engine: Ge CF343B1
- System (JASC): 2120 · Air Distribution System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COOL CAUTION MESSAGE AFTER TAKEOFF, APROX 800 FT, COMPLIED WITH QRH, MESSAGE PERSISTED.
